La Variation de la Masse

J. Le Roux Rennes

TBD mathscidoc:1701.33688

Acta Mathematica, 49, (3), 397-405, 1927.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:47 uploaded by actaadmin ] [ 72 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{j.1927la,
  title={La Variation de la Masse},
  author={J. Le Roux},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203047261716397},
  booktitle={Acta Mathematica},
  volume={49},
  number={3},
  pages={397-405},
  year={1927},
}
J. Le Roux. La Variation de la Masse. 1927. Vol. 49. In Acta Mathematica. pp.397-405. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203047261716397.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved